# SDR CA050322001

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 3,235 hours
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC3YR
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: SL76121
- Condition: Separated
- Location: Tachometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACHOMETER CABLE DRIVE SEPARATED FROM OUTER SHAFT HOUSING, AND TURNING BELOW TRUE ENGINE RPM WHICH IN TURN GAVE FALSE INDICATION.
